On the solvability of nonlinear elliptic equations in Sobolev spaces

Tom 56 / 1992

Piotr Fijałkowski Annales Polonici Mathematici 56 (1992), 149-156 DOI: 10.4064/ap-56-2-149-156

Streszczenie

We consider the existence of solutions of the system (*) $P(D)u^l = F(x,(∂^α u))$, l = 1,...,k, $x ∈ ℝ^n$ $(u=(u¹,...,u^k))$ in Sobolev spaces, where P is a positive elliptic polynomial and F is nonlinear.

Autorzy

  • Piotr Fijałkowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek